# SDR DALA2023012400524

- Difficulty date: January 20, 2023
- Submitted: January 24, 2023
- Operation: Air carrier
- Aircraft: N896AT
- Make and model: Boeing 717-200
- Aircraft serial: 55048
- Aircraft time: 47,293 hours, 33,673 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON COUNTERSINK HOLE OF LH WING ACCESS PLATE NBR 520CB REF NRC 417. SUMMARY NRC 00506: CORROSION LEVEL 2. FUEL ACCESS PLATE NBR 520CB AT LH WING WAS REPAIRED PER B717-200 SRM 57-10- 01-2R PROCEDURE 2 PAR. 5 CONDITION II. (LP #2591579)
